# SDR FDKA200705195

- Difficulty date: May 8, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 15,983 hours, 14,793 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Part number: M835362024M
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETURNED TO GATE DUE TO RUDDER HARD OVER PROTECTION FAIL.  MX REMOVED AND REPLACED RELAYS K0834, K0367.
